# SDR ASAA2017073021496

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 36,524 hours, 11,025 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FAN BLADE LUBRICATION ON THE NR 1 ENGINE, STEP 33 FOUND PLATFORM ELASTOMER SEAL MISSING. TOTAL LENGTH 41.00 INCHES.  ACFT GROUNDED.  REMOVED AND REPLACED IAW AMM 72-21-02-00-000-801-F00.  ACCOMPLISHED TEST 7 VIBRATION SURVEY IAW AMM 71-00-00-700-814-F00 VIBRATION LEVELS WITHIN OPERATING LIMITS IAW AMM 71-00-00-800-806-F00.
